I have had two orencia infusions so far and during the second one I started to feel really uncomfortable and almost felt like I was going to pass out. I also felt quite nauseous. Has anyone else experienced this? I have experienced extreme tiredness for the few days after treatment, almost like I have taken a sleeping pill. Will this continue?
I have been getting infusions for over a year and have never had this problem. I sometimes feel tired on my drive home (I have to drive 75 miles to get back home), but I usually attribute it to not getting enough sleep the night before. Possibly you need to make sure you have eaten well before your infusion to prevent a feeling of nausea? This is just my own experience with it.
- Orencia Information for Consumers
- Orencia Information for Healthcare Professionals (includes dosage details)
- Side Effects of Orencia (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Jun 2013 • 1 answer
I start Orencia tomorrow November 13,2014. It's infusion & I am scared...I have been on Humira then?
Posted 13 Nov 2014 • 1 answer
Posted 14 May 2016 • 0 answers
Posted 7 Oct 2016 • 0 answers
Posted 17 Jun 2017 • 0 answers